Web of Science: 4 citations, Scopus: 4 citations, Google Scholar: citations
On the integrability of a Muthuswamy-Chua system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)

Date: 2012
Note: Agraïments: The second author has been partially supported by FCT through CAMGDS, Lisbon.
Note: Número d'acord de subvenció MICINN/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Published in: Journal of Nonlinear Mathematical Physics, Vol. 19 Núm. 4 (2012) , p. 1250029 (12 pages), ISSN 1776-0852

DOI: 10.1142/S1402925112500295

8 p, 469.1 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2021-03-02

   Favorit i Compartir